Vol 5, No 3 (2011)

September 2011

Table of Contents

On superelliptic curves of level $n$ and their quotients, I. Abstract PDF
L. Beshaj, V. Hoxhaj, T. Shaska 115 - 137
On the implementation of cubic public keys based on algebraic graphs over the finite commutative rings and their symmetries. Abstract PDF
Michal Klisowski, Vasyl Ustimenko 139 - 149
Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras Abstract PDF
G. Reza Zamani Eskandani, John M. Rassias, Ramazan Zarghami 151 - 164
On Principally Quasi-Baer Modules Abstract PDF
Burcu Ungor, Nazim Agayev, Sait Halicioglu, Abdullah Harmanci 165 - 173


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+